# SDR A6WA201140183

- Difficulty date: March 12, 2011
- Submitted: April 1, 2011
- Operation: Air carrier
- Aircraft: N455AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7848
- Aircraft time: 17,715 hours, 16,835 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Bs 718
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 HYD MANIFOLD INTERCOSTAL IS CRACKED AFT LOWER CORNER FWD SIDE INSTALLED CORNER BRACKET IAW REO 601R-53-62-031, REV A.
